[ij] [ij] [ij] 
Email id

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 1
First page : ( 123) Last page : ( 126)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00019.5

On Double-Diffusive Convection in a Binary Viscoelastic Fluid Saturated Anisotropic Porous Layer

Prakash Jyoti*, Kumari Kultaran

Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India

*Corresponding Author E-mail: jpsmaths67@gmail.com

Online published on 12 January, 2017.


In the present paper it is mathematically established that the linear growth rate of an arbitrary neutral or unstable oscillatory perturbation of growing amplitude in a double diffusive binary viscoelastic fluid saturated anisotropic porous layer heated from below must lie inside a semicircle in the right half of the (pr, pi)-plane whose centre is at the origin and radius equals , where RaT and RaS are the Darcy-Rayleigh number and the solute Rayleigh number respectively. Further, it is proved that this result is uniformly valid for quite general nature of the bounding surfaces.



Double-diffusive convection, viscoelastic fluid, porous medium, complex growth rate, solute Rayleigh number.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
722,735,283 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.